Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taken antibiotics for abscess on labia. Now itchy, burning, swollen, hairless skin. Heard of this?

Hi Dr. Lundi, I have had 3 rounds o antiobiotics (keflex once and cipro twice) to clear what appeared to be an abscess on the left labia - 7 cm x 4 cm. I was just referred to Infectious diseases for a stronger medicine and may have to wait a couple of weeks for this appt. I am extremely itchy, with burning, inflammed with hairless skin that is swollen and uncomfortable. Have you ever heard of something like this? Apparently there is no abcess to remove but rather extreme chronic inflammation with infection. I asked if it might need to be cut away but got no response from my ob/gyn who is a surgeon. I asked to continue the cipro until my appt in case it flares up again as it seems that this infection is just being kept at bay.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
itchy burning swollen hairless skin even after using antibiotics should be incised and drained by a surgeon.after that use a broad spectrum antibiotic and a antinflammatory agent to cure it
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor